EconPapers    
Economics at your fingertips  
 

Growth Theorems for a Subclass of Strongly Spirallike Functions

Yan-Yan Cui, Chao-Jun Wang and Si-Feng Zhu

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: In this paper we consider a subclass of strongly spirallike functions on the unit disk D in the complex plane C, namely, strongly almost spirallike functions of type β and order α. We obtain the growth results for strongly almost spirallike functions of type β and order α on the unit disk D in C by using subordination principles and the geometric properties of analytic mappings. Furthermore we get the growth theorems for strongly almost starlike functions of order α and strongly starlike functions on the unit disk D of C. These growth results follow the deviation results of these functions.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/608641

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:608641

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:608641